MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC da Vinci Xi; VISION SIDE SYSTEM, RECONDITIONED

INTUITIVE SURGICAL, INC da Vinci Xi; VISION SIDE SYSTEM, RECONDITIONED
Model Number 380721-10
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the user observed errors m-02 and c-00 when powering on the generator.The user restarted the unit only, but the same issue persisted.There was no report of patient involvement or patient injury.
 
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse replaced integrated electrosurgical unit (iesu) to resolve the issue.The system was verified and ready to use.The generator returned for failure analysis with reported problem and the issue was confirmed and replicated.The reported issue was confirmed via logs, with errors u-02 and m-0 occurring on june 21,2026.Visual inspection found no issues related to the reported event.Fa inspection was able to replicate the reported event; unit was tested on system, error u-02 occurs on startup and remains stuck on splash screen, preventing access to the logs.The probable cause of error was attributed to a faulty electrical component inside the generator.

Brand Name
da Vinci Xi
Common Device Name
VISION SIDE SYSTEM, RECONDITIONED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50243418
Report Number2955842-2026-35718
Device Sequence Number18733630
Product Code NAY
UDI-Device Identifier00886874115343
UDI-Public(01)00886874115343
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380721-10
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/03/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient SexUnknown